Alert archive / Iowa / Wind Advisories in 2007
Wind Advisory 15, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Nov 4, 2007, 3:23 AM CST for 29 counties in Iowa. It took effect at Nov 5, 2007, 9:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:23 AM CST (09:23 UTC)
- In effect from
- Nov 5, 2007, 9:00 AM CST
- Expired
- Nov 5, 2007, 5:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
All 29 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.4 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 040923 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 323 AM CST SUN NOV 4 2007 ...VERY WINDY CONDITIONS EXPECTED ACROSS NORTHERN IOWA MONDAY... IAZ004>007-015>017-023>028-033>039-049-050-041730- /O.NEW.KDMX.WI.Y.0015.071105T0900Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 323 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP ACROSS FAR NORTHERN IOWA DURING THE PRE DAWN HOURS MONDAY. THE STRONG WINDS WILL SPREAD FARTHER SOUTH TO THE HIGHWAY 20 CORRIDOR THROUGH THE MORNING AND AFTERNOON HOURS. EXPECT A SUSTAINED NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KINNEY
6 follow-up statements
000 WWUS73 KDMX 041636 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1036 AM CST SUN NOV 4 2007 ...VERY WINDY CONDITIONS EXPECTED ACROSS NORTHERN IOWA MONDAY... .A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS IOWA LATE TONIGHT AND EARLY MONDAY. STRONG NORTHWEST WINDS ARE EXPECTED IN ITS WAKE AS THE COLDEST AIR OF THE SEASON MOVES INTO THE UPPER MIDWEST. IAZ004>007-015>017-023>028-033>039-049-050-050045- /O.CON.KDMX.WI.Y.0015.071105T0900Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 1036 AM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP ACROSS FAR NORTHERN IOWA DURING THE PREDAWN HOURS MONDAY. THE STRONG WINDS WILL SPREAD FARTHER SOUTH TO THE HIGHWAY 20 CORRIDOR THROUGH THE MORNING AND AFTERNOON HOURS. EXPECT A SUSTAINED NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 042139 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CST SUN NOV 4 2007 .LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL MOVE TO LAKE SUPERIOR ON MONDAY AS A STRONG COLD FRONT SWEEPS SOUTH BEHIND THE LOW. BY LATE TONIGHT AND EARLY MONDAY...STRONG NORTHWEST WINDS ARE EXPECTED IN ITS WAKE AS THE COLDEST AIR OF THE SEASON MOVES INTO THE UPPER MIDWEST. IAZ004>007-015>017-023>028-033>039-049-050-050545- /O.CON.KDMX.WI.Y.0015.071105T0900Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 339 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP ACROSS FAR NORTHERN IOWA DURING THE PREDAWN HOURS MONDAY. THE STRONG WINDS WILL SPREAD FARTHER SOUTH TO THE HIGHWAY 20 CORRIDOR THROUGH THE MORNING AND AFTERNOON HOURS. EXPECT A SUSTAINED NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. THE STRONGEST WINDS WILL LIKELY NOT ARRIVE UNTIL SUNRISE. THE PERIOD OF STRONGEST WINDS IS EXPECTED BETWEEN 9 AM AND 3 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 050251 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 851 PM CST SUN NOV 4 2007 .LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL MOVE TO LAKE SUPERIOR ON MONDAY AS A STRONG COLD FRONT SWEEPS SOUTH BEHIND THE LOW. BY LATE TONIGHT AND EARLY MONDAY...STRONG NORTHWEST WINDS ARE EXPECTED IN ITS WAKE AS THE COLDEST AIR OF THE SEASON MOVES INTO THE UPPER MIDWEST. IAZ004>007-015>017-023>028-033>039-049-050-051100- /O.CON.KDMX.WI.Y.0015.071105T0900Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 851 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM CST MONDAY. VERY WINDY CONDITIONS ARE STILL EXPECTED TO DEVELOP ACROSS FAR NORTHERN IOWA DURING THE PREDAWN HOURS MONDAY. THE STRONG WINDS WILL START AROUND 3 AM ACROSS FAR NORTHERN IOWA THEN SPREAD FARTHER SOUTH TO THE HIGHWAY 20 CORRIDOR THROUGH THE AFTERNOON HOURS. EXPECT A SUSTAINED NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. THE STRONGEST WINDS WILL LIKELY NOT ARRIVE UNTIL AFTER SUNRISE WITH THE PERIOD OF STRONGEST WINDS EXPECTED BETWEEN 9 AM AND 3 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FAB
000 WWUS73 KDMX 050849 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 249 AM CST MON NOV 5 2007 .LOW PRESSURE WILL STRENGTHEN AND MOVE EAST ACROSS THE GREAT LAKES REGION TODAY. THE COMBINATION OF MODERATE PRESSURE RISES...STRONG COLD ADVECTION AND STRONG WINDS ALOFT IN THE WAKE OF THE COLD FRONT WILL CAUSE VERY WINDY AND GUSTY CONDITIONS TODAY ACROSS MUCH OF CENTRAL IOWA. IAZ004>007-015>017-023>028-033>039-049-050-051700- /O.EXT.KDMX.WI.Y.0015.071105T1500Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 249 AM CST MON NOV 5 2007 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. NORTHWEST WINDS 15 TO 30 MPH EARLY THIS MORNING WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH DURING THE MID TO LATE MORNING HOURS AND CONTINUE THROUGH LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS73 KDMX 051629 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1029 AM CST MON NOV 5 2007 .LOW PRESSURE WILL STRENGTHEN AND MOVE EAST INTO ONTARIO THIS AFTERNOON. THE COMBINATION OF MODERATE PRESSURE RISES...STRONG COLD ADVECTION AND STRONG WINDS ALOFT IN THE WAKE OF THE COLD FRONT WILL CAUSE VERY WINDY AND GUSTY CONDITIONS THIS AFTERNOON ACROSS MUCH OF CENTRAL IOWA. IAZ044>048-061-062-052300- /O.EXA.KDMX.WI.Y.0015.000000T0000Z-071105T2300Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-JASPER-POWESHIEK- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...NEWTON...GRINNELL 1029 AM CST MON NOV 5 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH CAN BE EXPECTED THROUGH THE AFTERNOON. GUST WILL REACH 45 TO 50 MPH THROUGH THE MID AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ004>007-015>017-023>028-033>039-049-050-052300- /O.CON.KDMX.WI.Y.0015.000000T0000Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO 1029 AM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH CAN BE EXPECTED THROUGH THE AFTERNOON. GUST WILL REACH 45 TO 50 MPH THROUGH THE MID AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 052304 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 504 PM CST MON NOV 5 2007 IAZ004>007-015>017-023>028-033>039-044>050-061-062-060015- /O.EXP.KDMX.WI.Y.0015.000000T0000Z-071105T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 504 PM CST MON NOV 5 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND GUSTS CONTINUE TO DIMINISH AS WE HEAD INTO THE EVENING HOURS. WHILE WIND SPEEDS WILL REMAIN QUITE BRISK THROUGH THE EVENING...THEY WILL NOT MEET THE CRITERIA FOR A WIND ADVISORY. AS A RESULT THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ FAB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:14 AM CST, 9 minutes earlier.
Area forecast discussion, Nov 4, 3:14 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 314 AM CST SUN NOV 4 2007 .SHORT TERM /TODAY/... MINOR UPPER LEVEL SHORTWAVE RIDGING TODAY WHILE SURFACE WARM FRONT MOVES NORTHEAST THROUGH THE REGION IN ADVANCE OF LOW PRESSURE DIVING INTO THE NORTHERN PLAINS. WINDS WILL BACK TO THE SOUTHWEST BY AFTERNOON AND BECOME GUSTY...STRONGEST ACROSS THE WEST AND NORTH. WARM ADVECTION PATTERN PUSHING 8 TO 11 DEGREE CELSIUS 850 MB AIR OVER REGION BY LATE AFTERNOON WILL ENABLE TEMPERATURES TO CLIMB INTO 60S...WITH READINGS PERHAPS NEAR 70 ACROSS THE FAR SOUTHWEST. .LONG TERM /TONIGHT-FRIDAY/... THE FOCUS FOR TONIGHT AND MONDAY SHIFTS TO THE STRONG FRONTAL PASSAGE AND VERY WINDY CONDITIONS THAT WILL DEVELOP. THE MAXIMUM PRESSURE GRADIENT THROUGH THE PERIOD IS ONLY EXPECTED TO BE 10-11 MB AT BEST. HOWEVER...THE WINDS WILL BE DRIVEN BY A STRONG UNIDIRECTIONAL SHEAR PROFILE AND STRONG SUBSIDENCE. FORECAST SOUNDINGS INDICATE 40-45 KTS OF WIND AT THE TOP OF THE MIXED LAYER...WITH STEEP LOWER LEVEL LAPSE RATES...DRY ADIABATIC UP TO 800MB AND EVEN SUPER ADIABATIC NEAR THE SURFACE. CROSS SECTIONS OF POTENTIAL VORTICITY ALSO INDICATE A PRONOUNCED TROP FOLD WITH 2 POTENTIAL VORTICITY UNITS DOWN CLOSE TO 600 MB. ALL OF THIS IS SUGGESTIVE OF SUSTAINED WINDS HITTING SUSTAINED 30 MPH ADVISORY CRITERIA STARTING IN FAR NORTHERN IOWA DURING THE PRE DAWN HOURS MONDAY...THEN CONTINUING THROUGH THE MORNING AND AFTERNOON DOWN TO AT LEAST THE HIGHWAY 20 CORRIDOR. THE GUST CRITERIA OF 45 MPH IS ALSO LIKELY TO MET AT MANY LOCATIONS...AND A FEW GUSTS EXCEEDING 50 MPH ARE POSSIBLE. CONFIDENCE IN EXCEEDING CRITERIA IS HIGH ENOUGH OVER NORTHERN IOWA TO GO AHEAD AND ISSUE WIND ADVISORY NOW. DAY AND EVENING SHIFTS CAN EVALUATE FURTHER AND EXPAND ADVISORY SOUTH OF HIGHWAY 20 IF NEEDED. FAVORED THE COOLER MET MOS TONIGHT WITH THE IMPRESSIVE CAA. MONDAY NIGHT INTO TUESDAY WILL SEE THE COLDEST AIR OF THE SEASON SO FAR...WITH LOWS WELL INTO THE 20S FOLLOWED BY READINGS ONLY IN THE 30S AND 40S ON TUESDAY. TEMPERATURES WILL MODERATE A BIT LATER IN THE WEEK BUT THE REGION WILL STILL BE UNDER THE INFLUENCE OF NORTHWEST FLOW. MEDIUM RANGE MODEL CONSENSUS NOW FAVORS SATURDAY FOR THE NEXT FRONTAL SYSTEM...BUT WILL LEAVE DRY UNTIL MORE CONSISTENCY IS ESTABLISHED. && .AVIATION...04/06Z A COLD FRONT WILL MAKE ITS WAY ACROSS THE TAF SITES THROUGH 12Z. A PRE-FRONTAL TROUGH IS MOVING THROUGH AT THIS TIME AND MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THIS FEATURE IS ALREADY EXITING THE TAF SITES. WITH LIMITED MOISTURE LITTLE MORE THAN A WIND SHIFT WILL BE NOTICED. A WEST TO NORTHWEST WIND WILL BE SHORT LIVED AS WINDS RETURN TO THE SOUTHWEST BY 18Z. && .DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ALONG AND NORTH OF HIGHWAY 20 FROM 09Z-23Z MONDAY. && SHORT TERM...MOYER AVIATION...FAB LONG TERM...KINNEY
Hazardous weather outlook, Nov 3, 4:33 AM CDT, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 433 AM CDT SAT NOV 3 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-041115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 433 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXPECT A STRONG NORTHWEST WIND ACROSS IOWA ON MONDAY. SUSTAINED WIND SPEEDS WILL BE IN THE 20 TO 35 MPH RANGE...WITH HIGHER GUSTS AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.